# SDR 2002UALA00905

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 37,571 hours, 13,770 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME BENT AND GOUGED ABOVE STRINGER 26L STATION 1400.  MAJOR REPAIR ACCOMPLISHED.INSTALLED DOUBLER REPAIR.
